# SDR REXA04031

- Difficulty date: November 15, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,523 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILS AT ZERO WHEN SELECTED TO 20 ON APPROACH.  QRH FOLLOWED EMERGENCY DECLARED, UNEVENTFUL LANDING.  SYSTEM RESET, PLACED FLAPS ON 72 HOUR WATCH IAW AD 98-20-01.
